# SDR ASAA0956039

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 10,548 hours, 3,328 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 4739551
- Part serial: 3736
- Condition: Loose
- Location: Cockpit
- Part time: 10,548 hours, 3,328 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE SPRING WIRE ON CARGO FIRE DISCHARGE SWITCH.  REMOVED AND REPLACED CARGO FIRE CONTROL MODULE PER 26 00 02, OPS CHECK NORMAL PER SAME.
